# SDR CA090813017

- Difficulty date: August 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,889 hours
- Engine: Ge CF343A1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2060441
- Condition: Corroded
- Location: Cabin Lights
- Part time: 29,811 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PLUGS, P53MD AND J53MD, FOUND WITH HEAVY CORROSION WITH PINS BROKEN WHEN CONNECTOR WAS TAKEN APART.  THIS HAD CAUSED THE IN OPERATION OF NO SMOKING LIGHTS IN THE CABIN. DUE TO INAVALABILITY OF THIS CONNECTOR, THE AME TRIED TO ROB THIS CONNECTOR OFF ANOTHER ACFT THAT WAS IN A HEAVY CHECK.  THE CONNECTOR ON THE OTHER ACFT WAS ALSO FOUND IN SIMILAR CONDITION.  LOCATION OF THIS CONNECTOR IS IN THE CABIN CEILING JUST AFT OF FRAME FS 409.00.  NEW PARTS CONSISTING OF CONNECTORS PN 206044-1, 206043-1, SOCKET PN 1-661105-9, PINS PN 1-66103-8 WERE ORDERED FOR REPLACEMENT.
